# SDR AALA201901079005

- Difficulty date: January 6, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N760AN
- Make and model: Boeing 777223
- Aircraft serial: 31477
- Aircraft time: 67,638 hours, 8,476 cycles
- System (JASC): 2540 · Lavatories
- Part: Door
- Condition: Out Of Adjust
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY 4FL (AFT LEFT) DOOR DIFFICULT TO OPEN AND CLOSE. MAINTENANCE READJUSTED AFT LEFT HAND TOILET DOOR AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
